# SDR SIMA20140312010

- Difficulty date: March 12, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 36,324 hours, 33,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED DUCT SUPPORT BRACKET CRACKED AT FRAME 52 & STRINGER 19L ABOVE AFT BELLY PANEL.  REMOVED CRACKED BLEED DUCT SUPPORT BRACKET AT FRAME 52 & STRINGER 19L ABOVE AFT BELLY PANEL, INSTALLED SERVICEABLE SUPPORT BRACKET IAW SRM 51-40-02.
